I just started this product on Monday and am having nausea issues, does it go away after awhile? I am taking the .75 for another week and then I will start the 1.5, I am ready to ask my doctor for something for the nausea, but it goes away after a week I will deal with it for now.
Welcome to Trulicity. You didn’t mention whether you had used any similar products (Byetta, Victoza, Bydureon), so you have fortunately, from my point of view, started with the best of the lot!
Gastrointestinal side effects are a hallmark of these medications, since slowing the transit time of food helps slow the absorption of carbs, etc. My experience with Bydureon was awful, with heartburn/reflux and constipation and only moderate A1c change. With Trulicity, A1c is much improved and I’ve lost weight! Yay!
May I suggest, if you still have trouble with nausea, try small meals–the slow transit time made me feel full faster (but I would keep eating!), and avoid high fat foods if you can.
And thank the lowly but beautiful Gila monster for the inspiration to develop these wonder drugs!
Good morning, no this is the first time using this i take pills also. I
find that eating pretzels helps, Dr told me that it should go away in a
couple of weeks. I start the 1.5 dose on Monday I will see if that affects
me differently I hope not. Thanks for you reply.
What an unfortunate irony:
Pretzels alleviate the side effects AND increase your BG.
Has anyone had diarrhea with this med?